# SDR AU000197

- Difficulty date: February 29, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 747412
- Engine: Pwa PW4056
- System (JASC): 2830 · Fuel Dump System
- Part: Valve
- Part number: 6072101
- Condition: Failed
- Location: Fuel Dump System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INBOARD NR 3 FUEL TANK OVERRIDE/JETTISON PUMP INLET CHECK VALVEFLAPPER SEPARATED CAUSING DAMAGE TO THE PUMP. METAL IN NO3 ENGINE FUEL FILTER.
